Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Itchy scrotum. Type 2 diabetes under control. Taking Metformin, gcliclacide. Suggest something

I am a type 2 diabetic and I frequently suffer from an itchy scrotum . Is this normal with type 2 diabetes? my diabetes is controlled by diet and medication , Metformin 500mgx4 daily and 80mgx2 daily gcliclacide. The itch is very embarrassing and it it becomes so intense that I have to scratch it. The best way to alleviate the itch is to roll the skin between my fingers. This does relieve the itch but it returns almost immediately. Can you help me please?
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
It seems you are suffering from fungal infection which is very common in scrotal and groin area because of local humidity,warmth and airless conditions  which is very conducive for fungus growth and this specially happens in long standing uncontrolled diabetics.
Apply local anti fungal cream like CANDID in night and dust locally with anti fungal powder in day time.
Wear loose cotton inner wears and change them daily.
Avoid using fragrant soaps.
Keep the area dry and take bath daily. 
Keep your diabetes in strict control. 
You should be all right in next 4 weeks time. 
May take oral anti fugal medicines,if symptoms are not releved by local application only. 
Answered: Fri, 19 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor